# SDR AALA201608109017

- Difficulty date: August 4, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,908 hours, 14,122 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER CABIN WINDOW BETWEEN FRAMES 23 AND 24 AND STRINGER 8 - 11L HAS CRAZING.  REPLACED THE WINDOW IAW AMM 56-20-00.
